On classical meteor light curves and utilitarian model atmospheres

Beech, M. and Hargrove, M. (2005) On classical meteor light curves and utilitarian model atmospheres. Il nuovo cimento C, 28 (1). pp. 77-85. ISSN 1826-9885

ncc8968.pdf - Published Version

Download (151kB) | Preview
Official URL: https://www.sif.it/riviste/sif/ncc/econtents/2005/...


We present a series of classical meteor light curve profiles based upon a set of simplified analytic atmospheric models. The model atmospheres specifically express the density variation as a power law in atmospheric height, and are derived under a variety of assumptions relating to the atmospheric temperature profile and the variation of the acceleration due to gravity. We find that the light curve profiles show only small differences with respect to any variation in the temperature profile and the geometry imposed upon the atmospheres.

Item Type: Article
Uncontrolled Keywords: Meteors, meteoroids, and meteor streams ; Atmospheric structure, pressure, density, and temperature (stratosphere, mesosphere, thermosphere, exosphere)
Subjects: 500 Scienze naturali e Matematica > 530 Fisica
Depositing User: Marina Spanti
Date Deposited: 14 Mar 2020 13:51
Last Modified: 14 Mar 2020 13:51
URI: http://eprints.bice.rm.cnr.it/id/eprint/15284

Actions (login required)

View Item View Item